# SDR R61A20090102

- Difficulty date: December 24, 2009
- Submitted: December 28, 2009
- Operation: Air carrier
- Aircraft: N169HQ
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 19000188
- Aircraft time: 3,629 hours, 3,022 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Condition: Faulty
- Location: Le Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW DECLARED EMERGENCY FOR SLAT FAIL INTO DEN, LANDED WITHOUT INCIDENT.  MTX DISPATCHED TO A/C TO TROUBLESHOOT, AND FOUND FAULT CODE 27811014ACE.  MTX REMOVED AND REPLACED THE RT OUTBOARD SKEW SENSOR PER EMB AMM, A/C WAS THEN RELEASED BACK INTO SERVICE.
